# SDR REXA2016103002155

- Difficulty date: October 30, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L CORRODED AROUND FASTENERS BETWEEN FS 319.00 AND FS 333.00.  REMOVED & REPLACED STRINGER 25L FS 280-333 IAW SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
